

MAN

In conjunction with **ASEAN Medical School Network**

"Personalizing Medical Education for a Healthier World"

February 4 - 7, 2024

Centara Grand & Bangkok Convention Centre at CentralWorld,

Bangkok, Thailand

Program

Update 1/5/2023

Time	Lotus 1 - 4	Lotus 5 - 7	Lotus 9	Lotus 10	
08.30 - 09.00	0 Registration				
	PC-Workshop 1	PC-Workshop 2 (Thai)	PC-Workshop 3 (Thai)	PC-Workshop 4 (Thai)	
	Implementation of assessment for	Deep Dive: EPAs and CCCs	How to create blended learning to	Faculty well-being: Culitvating you	
09.00 - 12.00	learning in your context	Atipong Pathanasethpong	enhance student's engagement	resilience using Satir model	
(3 hrs.)	Lambert Schuwirth, Australia	Kasana Raksamani	Surapong Lertthammakiat	Pichai Ittasakul	
				Rattana Saipanit	
				Voralaksana Theeramoke	
12.00 - 13.00	LUNCH				
	PC-Workshop 5	PC-Workshop 6	PC-Workshop 7 (Thai)	PC-Workshop 8 (Thai)	
	ASPIRE Schools Talk	Mentoring system and skills to promote	Counseling skills for medical teacher	How to teach clinical reasoning in	
	for student engagement	self-regulation	Karn Jamrunroj	medical students: from theory to	
12.00 17.00	Celine Marmion, Ireland	Sylvia Heeneman, the Netherlands	Winitra Kaewpila	practice	
13.00 - 16.00	Chawisa Teansue, Thailand			Araya Yuenyongviwat	
(3 hrs.)	Danai Wangsaturaka, Thailand			Kanokpan Ruangnapa	
	Harm Peters, Germany			Supaporn Dissaneevate	
	Pongtong Puranitee, Thailand				
	and medical students				

Mahidol University

Faculty of Medicine Ramathibodi Hospital

lain Confere		8.00 a.m. – 4.00 p.m.		E L IL IV
Time	Convention Hall	Lotus 1 - 4	Lotus 5 - 7	Exhibition Hal
08.00 - 08.30	Registration			
08.30 - 09.00	Opening Speech			
	Plenary 1			
09.00 - 09.45	Medical school in the next decade: an approach to			
(45 min.)	personalizing medical education			
	Piyamitr Sritara, Thailand			
09.45 – 10.15	Break & Exhibition			
	Plenary 2			
10.15 11.00	Health Professions for a new century: the dynamic			
10.15 - 11.00	linkage between Health professions education and			
(45 min.)	Health systems Science			
	Lincoln C Chen, USA			
11.00 - 12.00	The National Medical Teacher Awards			
12.00 - 13.00	LUNCH & Poster viewing			
40.00 4445	Symposium 1	Symposium 2 (Thai)	Symposium 3	Poster Round
	Health systems science as the essential competencies to	Personalized Faculty development program		
13.00 - 14.15	work effectively in post COVID-19 era	Cherdsak Iramaneerat, Thailand		
(1 hrs. 15 min.)	Lincoln C Chen, USA			
	Somsak Chunharas, Thailand			
14.15 - 14.45	Break & Poster viewing			
	Symposium 4	Symposium 5 (Thai)	Symposium 6 (Thai)	Poster Round
	Professionalism: naturing and assessing system	Bridging the Gap: The vital role of Medical Schools	Debate: Hot issues in medical education from	
	Walther van Mook, the Netherlands	in Local Health System Strengthening	global perspectives	
4445 4400		Pakdee Suebnukarn	Atthasit Dul-amnuay	
14.45 - 16.00		Phanuwich Kaewkamjonchai	Chaiyapruk Kusumaphanyo	
1 hrs. 15 min.)		Piyamitr Sritara	Manoch Chockjamsai	
			Sutida Sumrithe	
			Yodying Dangprapai	
			and medical students	
16.00 - 18.00		Student Networking	AMDS meeting	
(2 hrs.)		(International)	(Invited only)	
18.00 - 21.00	Dinner (Invited only)			

Time	Convention Hall	Lotus 1 - 4	Lotus 5 - 7	Lotus 9	
08.30 - 09.00	9.00 Registration				
	Plenary 3				
09.00 - 09.45	Programmatic assessment: assessment for				
(45 min.)	personalized learning				
	Lambert Schuwirth, Australia				
09.45 - 10.15	Break & Exhibition				
	JSME-COTMES session 7	Symposium 8	Symposium 9	Short communication	
	Transform medical education through Metaverse	Student as partner	Best practices for building up a	1	
10.15 - 11.30	Maki Sugimoto, Japan	Celine Marmion, Ireland	simulation center	(10.15 - 12.00)	
1 hrs. 15 min.)		and medical students	Ashokka Balakrishnan, Singapore		
			Ichiro Kaneko, Japan		
			Teerapat Yingchochareon, Thailand		
11.30 - 12.00	Technology Enhanced Learning Show case and workshons (Exhibition Hall)				
(30 min.)	Technology Enhanced Learning Show case and workshops (Exhibition Hall)				
12.00 - 13.00	LUNCH & Poster viewing				
40.00 44.45	Symposium 10	Symposium 11	Symposium 12 (Thai)	Short communication	
	Big Data in Medical Education: Unlocking Insights	Students as Teachers	ทางลัดงานวิจัยการศึกษา (เชิงปริมาณ)	2	
13.00 – 14.15 1 hrs. 15 min.)	and Improving Outcomes	Harm Peters, Germany	เสร็จง่าย ได้ตีพิมพ์		
1 115. 15 (1111.)	Dujeepa D. Samarasekera, Singapore		ผศ.พญ.ชารินา สาเดด		
	Sithakom Phusanti, Thailand		ดร.ปาริชาต อภิเดชากุล		
14.15 - 14.45	Break & Poster viewing				
14 45 16 00	Symposium 13	Symposium 14 (Thai)	Symposium 15 (Thai)	Short communication	
14.45 - 16.00	TEL for personalized medical education	Student well-being	งานวิจัยการศึกษา (เชิงคุณภาพ) ง่ายกว่าที่คิด	3	
brs 15 min		- · · · · · · · ·	ผศ.นพ.กันต์ธีร์ อนันตพงศ์		
l hrs. 15 min.)	Muhamad Saiful Bahri Yusoff, Malaysia	Tantawan Awirutworakul	WILLWILLEPIUS DEEPINNI		
1 hrs. 15 min.) 16.00 – 18.00	Muhamad Saiful Bahri Yusoff, Malaysia	Tantawan Awirutworakul	Student Networking		

Main Conference Day 3 l Wednesday, 7 th February 2024 8.30 a.m. – 1.00 p.m.				
Time	Convention Hall	Lotus 1 - 4		
08.30 - 09.00	Registration			
	Symposium 16	Symposium 17		
	Future direction to improve student engagement in research	Assessment: friends, not enemy for individual		
09.00 - 10.15	Dusit Staworn, Thailand	Lambert Schuwirth, Australia		
(1 hrs. 15 min.)	Murti Andriastuti, Indonesia	Sylvia Heeneman, the Netherlands		
	Thomas Coffman, Singapore	Walther van Mook, the Netherlands		
	Usanarat Anurathapan, Thailand			
10.15 - 10.45	Break & Exhibition			
10.45 - 11.30	Closing Plenary 4:			
(45 mins)	Shaping the future of Medical Education: A Collaborative version from Deans			
11.30 - 12.00	Research awards & closing ceremony			
12.00 - 13.00	LUNCH			
13.00 - 16.00	Cultural tour for Deans and speakers			